Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Passed white clot after taking the abortion pill, solid clots five days later. Normal?

Hello, Five days agro I took the Bortion pill. The day I took the pill I saw a white clot, thinking it was the placenta . However, today (five days later) I m bleeding , but I also passed solid blood clots. Is that normal? Also, the fetus was expeled from my body the day I took the abortion pill , correct? Lastly, is it dangerous to have sexual intercourse five days after taking the pill?
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
Passing clots and pieces after taking the abortion pills is a normal finding and is not worrisome if there is no pain abdomen or a hemorrhagic bleeding. You can have sex 5 days after the abortion.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor